# SDR DALA2024080507752

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 14,911 hours, 1,761 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3410 THIS LOG IS BEING CREATED TO TRACK THE 200 FLIGHT CYCLE RESTRICTION FOR THE ACCOMPLISHMENT OF SECTION II: PERMANENT REPAIR ON ER/A 619772-14 REV. ORIGINAL. CORRECTIVE ACTION: CONTINUE TO MONITOR PER ERA 619772-14 REV. ORIGINAL. (0484940)
